# SDR UPS204531

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: 659561313
- Condition: Cracked
- Location: Nr 1 Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND LT NR 1 ELEVATOR HINGE SUPPORT RIB CRACKED IN THREE PLACES ON UPPER CHORD.  REMOVED AND INSTALLED NEW SUPPORT RIB.  WORK DONE IAW SRM 51-30-2 MM 27-20-1, MM 27-30-05, MM 27-30-81, MM 27-30-61, MM 27-30-00.
